# SDR IPXA10558940

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Bs 340-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 340 TO BS 440 RBL-45 TO RBL65 WL208 FLOORBOARD IS DISBONDED AND DENTED.  PANEL WAS REPLACED IAW EO NR B757-5320-9692-G.
